# SDR UALA2010122704714

- Difficulty date: December 26, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,303 hours, 20,812 cycles
- Engine: Pwa PW2040
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA20A10011
- Part serial: 27425
- Condition: Faulty
- Location: Fuel Shutoff
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL SHUTOFF VALVE INOP.  DUE HISTORY AND ETOPS SENSITIVE,  VALVE MADE INOPERATIVE IN CLOSED POSITION IAW MEL PROCEDURES.  REPLACED APU FUEL SHUTOFF VALVE ACTUATOR IAW MM, OPS CHECK GOOD.
